# SDR CALA0300167

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 52,865 hours, 27,246 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-ANGLE ATTACHED TO Z-ANGLE AT R-1 DOOR CORRODED. THE L-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
